Continuity of functions on function spaces defined on bitopological spaces

  • E. N. Muturi Egerton University
  • G. Pokhariyal University of Nairobi
  • J. Khalaghai University of Nairobi

Abstract

In this paper, relationships between continuous functions defined on the spaces \((Y,\tau_{1},\tau_{2})\), \((Y,\tau_{1}\vee\tau_{2})\), \((Y,\tau_{1}\wedge\tau_{2})\) and \((Y,\tau_{i})\) for \(i=1,2\) are examined. Function spaces \(s-C_{\tau}(Y,Z)\), \(p-C_{\omega}(Y,Z)\), \(1-C_{\varsigma}(Y,Z)\), \(2-C_{\zeta}(Y,Z)\), \((1,2)-C_{\varphi}(Y,Z)\) and \((2,1)-C_{\xi}(Y,Z)\) are defined and continuous functions between them explored. A homeomorphism is also established between the spaces \(1-C_{\varsigma}(Y,Z)\) and \((2,1)-C_{\xi}(Y,Z)\).

Published
2017-11-07
How to Cite
MUTURI, E. N.; POKHARIYAL, G.; KHALAGHAI, J.. Continuity of functions on function spaces defined on bitopological spaces. Journal of Advanced Studies in Topology, [S.l.], v. 8, n. 2, p. 130-134, nov. 2017. ISSN 2090-388X. Available at: <http://m-sciences.com/index.php?journal=jast&page=article&op=view&path%5B%5D=1270>. Date accessed: 15 dec. 2017. doi: https://doi.org/10.20454/jast.2017.1270.
Section
Original Articles